Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of Combigan Opht.

Overall User Ratings

45 Total User Reviews

User Reviews

«Previous 11-15 of 29 Next»
Condition: Increased Pressure in the Eye
8/16/2010 10:35:38 PM

Reviewer: grandma, 75 or over Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 1

Comment:
Taking combigan 2 X day for 2 months. Prescription has been working eye pressure went down fro, 47 to 23. Feel tired for 2-3 hrs. Have to lay down and sometimes can not focus and nausea. Thoughts are not the way they should be. Can not continue taking this medication, really where is the quality of life if you are tired all of the time and can not focus. Going in for surgery.

Condition: Increased Pressure in the Eye
3/18/2010 8:50:18 PM

Reviewer: skier, 65-74 Male on Treatment for 1 to less than 2 years (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
have used drug for over 1 year, achieved substantial drop in pressure (18 to 10) with no side effects,it has worked wonders for me!!!

Condition: Increased Pressure in the Eye
3/7/2010 12:30:24 PM

Reviewer: So Tired, 55-64 Female on Treatment for 6 months to less than 1 year (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 2

Comment:
I started using this 6 months ago and felt great until about last month when I have been experiencing flu like symptoms, dizziness, drowsiness and extreme fatigue in the afternoons. My doctor recently ordered blood tests to rule out other illness and to help him make a conclusive decision that it is really Combigan's side effects.

Condition: Increased Pressure in the Eye
2/10/2010 8:00:01 AM

Reviewer: PSR, 65-74 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
It has depressed my respirations; made me weak and dizzy so that I cannot function although it has decreased my pressure.

Condition: Increased Pressure in the Eye
2/7/2010 11:13:55 AM

Reviewer: 13Spikes, 45-54 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 2

Comment:
Cons: I am weak, sluggish, tired and sleepless with a stomach ache. The drops burn on application and give me red eyes. Pros: There is no more migraine pain, even though I get all of the symptoms. It lowered my eye pressure greatly, but I have lost quite a bit of weight even though already thin. I worry that the stomach is getting worse, or causing a new problem.

«Previous 11-15 of 29 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Health Solutions From Our Sponsors

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

tea
What you should eat.
Woman sitting in front of UV lights
Is yours working?
woman using breath spray
What's causing yours?
colon xray
Get the facts.
MS Overview
Recognizing symptoms.
bowl of yogurt with heart shape
Eat for a healthy heart.
woman doing pushups
To help you get fit.
Colored x-ray of tooth decay
Know what to look for.
Woman sitting with child
Do you know the symptoms?
fruit drinks
Foods that can help you focus.
Sad dog and guacamole
Don't feed this to your dog.
Thyroid exam
See how much you know.

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.